# SDR DALA2024011700693

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 9,172 hours, 1,056 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: L3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3412 DOOR L EMER EXIT ECAM DISPLAYED. CORRECTIVE ACTION: OCC OPS MGR REPORTED CUSTOMER ATTEMP TED TO OPEN 3L DOOR INFLIGHT. NO MTC ACTION REQUIRED. (0156031)
